Alert archive / New Mexico / Flash Flood Warnings in 2009

Flash Flood Warning 30, NWS Albuquerque, NM

October 7, 2009Chaves County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Oct 7, 2009, 11:57 PM MDT for Chaves County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2009, 11:57 PM MDT (05:57 UTC)
Expired
Oct 8, 2009, 2:00 AM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 177 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-401 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 080557
FFWABQ
NMC005-080800-
/O.NEW.KABQ.FF.W.0030.091008T0557Z-091008T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1157 PM MDT WED OCT 7 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 200 AM MDT

* AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED VERY HEAVY RAIN FROM TRAINING SHOWERS AND THUNDERSTORMS  
  OVER EAST CENTRAL CHAVES COUNTY. RAINFALL RATES OF 1 TO 2 INCHES   
  PER HOUR ARE OCCURRING WITH THESE THUNDERSTORMS. ADDITIONAL        
  THUNDERSTORM DEVELOPMENT IS OCCURRING OVER NORTHERN EDDY COUNTY    
  WHICH WILL LIKELY TRAIN OVER THE WARNING AREA OVER THE NEXT HOUR.
  AREAS MOST LIKELY TO BE IMPACTED INCLUDE STATE HIGHWAY 249 EAST OF 
  HAGERMAN AND STATE HIGHWAY 179 NORTH OF THE CAPROCK OIL FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.

&&

LAT...LON 3302 10401 3315 10395 3323 10375 3298 10375
      3297 10402

$$

KW
1 follow-up statement
000 
WGUS75 KABQ 080803
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
203 AM MDT THU OCT 8 2009

NMC005-080813-
/O.EXP.KABQ.FF.W.0030.000000T0000Z-091008T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAVES-
203 AM MDT THU OCT 8 2009

...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CHAVES COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING BUT SHOULD TAPER OFF AS THE NIGHT
PROGRESSES. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3302 10401 3315 10395 3323 10375 3298 10375
      3297 10402

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 9:45 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 7, 9:45 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
945 PM MDT WED OCT 7 2009

.UPDATE...
STRONG JET EJECTING OUT AHEAD OF THE UPPER LOW OVER WESTERN AZ.
VERTICAL ASCENT HAS INCREASED SUBSTANTIALLY FROM FAR SOUTHWEST TEXAS
NORTHWARD INTO SOUTHEAST NEW MEXICO WHERE SHOWER AND THUNDERSTORM
ACTIVITY HAS BLOSSOMED IN THE LAST COUPLE OF HOURS. WENT AHEAD AND
EXPANDED LIKELY POPS FURTHER WEST ACROSS CHAVES AND NORTHWARD INTO
THE SOUTHEAST CORNER OF CURRY COUNTY. THIS CHANGE WILL ALSO COME
IN LINE WITH NEIGHBORING OFFICES TO THE EAST. INTENSITY TRENDS
HAVE COME DOWN WITH THESE CELLS BUT SOME SMALL HAIL AND HEAVY
DOWNPOURS STILL POSSIBLE.

OUT WEST...DRY AIR CONTINUES TO FILTER IN AND HAVE LOWERED POPS
OVER THE SOUTHWEST AND WEST MOUNTAINS THROUGH MIDNIGHT BUT DID
KEEP SOME IN OVERNIGHT AS A FEW IMPULSES ALOFT MAY ADVANCE ALONG
IN SOUTHWEST FLOW AND PRODUCE A FEW ISOLATED SHOWERS /HIGH
ELEVATION SNOW/ OVERNIGHT. LEFT HIGHEST POPS NEAR I-40 BETWEEN GRANTS AND
GALLUP. ELSEWHERE...NO CHANGES MADE AS SHOWER AND THUNDERSTORM
ACTIVITY CONTINUES OVER THE NORTHERN MOUNTAINS...SOUTHERN RIO
GRANDE VALLEY AND CENTRAL HIGHLANDS. SCATTERED SHOWER/ISO STORM
ACTIVITY STILL POSSIBLE OVERNIGHT WITH STRONG JET CORE IN
VICINITY.

UPDATES OUT SHORTLY.

KW

&&

.PREV DISCUSSION...242 PM MDT WED OCT 7 2009...
MAIN BAND OF PCPN IN ASSOCIATION WITH MODERATE 700-500MB MOISTURE
CONVERGENCE HAS DEPARTED NORTHEAST OF NM EARLY THIS AFTERNOON. THE
LATEST VISIBLE SATELLITE INDICATES A DECK OF LOWER STRATUS STILL
HUGGING TIGHT ALONG THE ERN COUNTIES. MEANWHILE...SKIES HAVE BECOME
PARTLY CLOUDY ACROSS WRN/CENTRAL PORTIONS OF THE CWA AS DRIER MID-
LEVEL AIR IS INVADING THE REGION. UPPER LOW PER WATER VAPOR LOOP AS
WELL AS RUC80 ANALYSIS IS CURRENTLY POSITIONED ALONG THE CA/AZ/NV
BORDERS...ALLOWING DEEP SWLY FLOW TO PERSIST ACROSS NM. ANTICIPATE
ANOTHER ROUND OF SHOWERS/STORMS TO DEVELOP LATER THIS AFTERNOON AND
EVENING ACROSS WRN/CENTRAL NM WHERE INSTABILITY HAS BEEN MARGINAL.
NAM12 SUGGESTS ABOUT 500J/KG OF ENERGY COUPLED WITH A LIFTED INDEX
VALUES OF -1 TO -3C. EYES SHIFT TO THE SE PLAINS BY MID-EVENING AS
THE RIGHT REAR QUADRANT OF AN UPPER LEVEL JET MOVES INTO THE REGION.
NAM ALSO SUGGESTS MODERATE 700-500MB MOISTURE CONVERGENCE OVER THIS
SAME AREA. MODELS PINPOINT A BAND OF CONVECTION FIRING BETWEEN 02Z
AND 04Z WITHIN A ZONE OF DECENT SHEAR ACROSS SE CHAVES THROUGH SRN
ROOSEVELT COUNTIES. IT APPEARS STRATUS IS STARTING TO LOSE ITS GRIP
OVER THIS REGION...THUS CONTINUED WITH LIKELY POPS IN THE SE. SPC
ALSO HIGHLIGHTS THIS REGION IN A SEE TEXT...INDICATING A 5 PERCENT
PROBABILITY FOR DAMAGING WINDS AND LARGE HAIL. WILL UPDATE THE HWO
TO INCLUDE THIS CONCERN. MID-LEVEL DRY SLOT SHOULD ALLOW FOR BREAKS
IN THE CLOUD COVER WHICH WILL RESULT IN COOLER LOW TEMPERATURES IN
THE WEST.

SLIGHT MODEL DIFFERENCES STILL EXIST IN TROUGH TIMING AS THE CLOSED
LOW TO OUR WEST WEAKENS. BY 00Z/FRI...NAM HOLDS THE TROUGH AXIS FROM
THE NRN MOUNTAINS TO THE CONTINENTAL DIVIDE WHILE THE GFS SUGGESTS A
LINE ALONG THE ERN SLOPES OF THE CENTRAL MT CHAIN. NONETHELESS...IT
APPEARS THE BEST CHANCES FOR PRECIPITATION WILL BE ASSOCIATED WITH A
BAND OF INSTABILITY WITHIN TROUGH AXIS. WILL CONTINUE TO HEDGE WITH
THE SLOWER PROGRESSION AND KEEP HIGHEST POPS IN THE NRN HIGH TERRAIN.
A STRONG SURFACE BOUNDARY WILL ENTER THE FAR NE PLAINS LATE IN THE
AFTERNOON...ENHANCING THE PCPN THREAT ALONG THE CO/OK BORDERS. THIS
BOUNDARY WILL PLUNGE SOUTHWARD THROUGH THE ERN PLAINS THUR EVENING...
ALLOWING FOR A QUICK SHOT OF BREEZY CONDITIONS IN ITS WAKE IN THE NE
AND EC PLAINS. QUIET W/NW FLOW WILL DOMINATE THE LAND OF ENCHANTMENT
ON FRIDAY...HOWEVER ANOTHER STRONG FRONTAL SURGE WILL INVADE THE ERN
PLAINS EARLY SAT MORNING. INTRODUCED WINDY CONDITIONS IN ITS WAKE...
WITH THE POSSIBILITY OF A GAP WIND SATURDAY EVENING. MEXMOS SUGGESTS
A VERY COLD AFTERNOON ON SATURDAY FOR THE CLAYTON AREA. ALTHOUGH THE
MEX DOES NOT SUGGEST FREEZING OVERNIGHT LOWS...WOULD NOT BE SHOCKED
TO SEE FUTURE RUNS INDICATING WIDESPREAD FREEZES WHICH MAY LEAD TO A
SLUE OF FREEZE HIGHLIGHTS FOR SUN MORNING. DPORTER

.AVIATION...
CONDITIONS HAVE IMPROVED RATHER WELL ACROSS MOST OF THE FORECAST
AREA TODAY. RESIDUAL MVFR CONDITIONS WILL REMAIN POSSIBLE ACROSS THE
EASTERN PLAINS THROUGH THE OVERNIGHT HOURS. AT THIS TIME...DO NOT
HAVE IFR CONDITIONS BUILT INTO ANY OF THE TERMINAL FORECASTS BUT
CERTAINLY COULDN/T RULE OUT SOME FOG AND BLW 1000 FT CIGS AT LVS
SOMETIME TONIGHT. IMPROVING WEATHER ON THURSDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

.FIRE WEATHER...
UPPER LEVEL DRY SLOT HAS WORKED ITS WAY INTO WEST CENTRAL AND
SOUTHERN PORTIONS OF THE FORECAST AREA THIS AFTERNOON. THE MAIN AREA
OF MEASURABLE AND EVEN WETTING PRECIPITATION POTENTIAL THROUGH THE
REST OF TODAY INTO TONIGHT WILL BE ACROSS THE FAR EASTERN PLAINS AND
NORTHERN BORDER AREA WITH COLORADO. SOME DRIER AIR AT THE SURFACE
SHOULD MAKE ITS WAY INTO FAR WESTERN AREAS LATER TONIGHT. HUMIDITY
RECOVERY OVERALL THOUGH...WILL BE GOOD TO EXCELLENT.

MAIN UPPER LOW OR TROUGH PASSAGE IS STILL EXPECTED DURING THE DAY ON
THURSDAY. MEASURABLE PRECIPITATION...IF ANY...WOULD BE RELEGATED TO
THE FAR NORTH...MAINLY NORTH CENTRAL MTS AND NORTHEAST PLAINS SO A
LARGE PORTION OF THE AREA WILL OBSERVE A DRYING TREND. THIS WILL BE
DEPICTED IN THE MINIMUM HUMIDITY FORECAST WITH SOME AREAS SEEING A
30 TO 40 PCT DROP. SOME BREEZINESS EXPECTED ON THURSDAY WITH THE
MAIN FOCUS OF WIND ALONG AND SOUTH OF INTERSTATE 40. HIGH
TEMPERATURES WILL GENERALLY BE BELOW NORMAL BY 5 TO 10 DEGREES.

WEATHER MODELS REMAIN CONSISTENT WITH THEIR DEPICTION OF THURSDAY
NIGHT AND FRIDAY. WEAK TO MODERATE BACK DOOR COLD FRONTAL SURGE
SHOULD JUST AFFECT THE EASTERN PLAINS THURSDAY NIGHT. OTHERWISE...
DRIER AIR WILL FILTER INTO THE AREA FROM WEST TO EAST. THIS WILL SET
THE STAGE FOR LOWER HUMIDITY ON FRIDAY. THE LOWER HUMIDITY WILL BE
ACCOMPANIED BY A WARMING TREND BUT STILL EXPECT HIGH TEMPERATURES TO
BE A FEW DEGREES BELOW NORMAL MOST AREAS. WINDS APPEAR TO BE THE
BIGGEST FOCUS AS THE MODELS SHOW A PRETTY DECENT WEST TO NORTHWEST
FLOW OVER THE AREA. THIS SHOULD MAKE FOR SOME PRETTY GOOD
BREEZINESS...MOST AREAS...DURING THE AFTERNOON. ESPECIALLY THE
NORTHERN HALF OF THE FORECAST AREA AND AREAS TO THE LEE OF THE
CENTRAL MOUNTAINS.

WINDS ARE EXPECTED TO BE A LITTLE LESS ON SATURDAY ACROSS WESTERN
AND CENTRAL AREAS ALTHOUGH THERE WILL BE STRONGER WINDS ACROSS THE
EASTERN PLAINS AS MODELS CONTINUE TO DEPICT A STRONGER COLD FRONTAL
PASSAGE THERE. MUCH COOLER TEMPERATURES AND DEWPOINTS SHOULD FOLLOW
THIS PARTICULAR FRONTAL PASSAGE AND COULD SET THE STAGE FOR A DECENT
FREEZE ACROSS PORTIONS OF THE EASTERN PLAINS SATURDAY NIGHT.
ALTHOUGH CONFIDENCE IS ONLY MODERATE AT THIS TIME FOR THAT EFFECT
BECAUSE THERE COULD BE SOME CLOUD COVER FOLLOWING THAT FRONTAL
PASSAGE. HAVE AN UPTICK OF WINDS DEPICTED IN THE CURRENT FORECAST
FOR SUNDAY. BASICALLY IN THE WAKE OF A BROAD TROUGH PASSAGE. FLOW
GENERALLY WEST/NORTHWEST. MINIMUM HUMIDITY BOTH SATURDAY AND SUNDAY
SHOULD BE IN THE TEENS TO MID 20S WESTERN AND CENTRAL AREAS. HIGHER
ACROSS THE EAST WITH 20S TO MID 30S.

LONG RANGE MODELS ARE HINTING AT ANOTHER BACK DOOR FRONTAL SURGE
SUNDAY NIGHT INTO MONDAY ALTHOUGH THERE ARE TIMING AND STRENGTH
DIFFERENCES. AT THIS TIME...THINKING DRIER FOR THE EARLY PORTION OF
NEXT WEEK. 50

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  40  66  36  68 /  10  10   0   0
DULCE...........................  35  57  28  63 /  20  20   5   0
CUBA............................  38  60  28  62 /  40  20   0   0
GALLUP..........................  35  62  28  68 /  20  10   0   0
EL MORRO........................  37  58  29  66 /  30  10   5   0
GRANTS..........................  36  63  28  68 /  20  10   5   0
QUEMADO.........................  40  63  31  68 /  10  10   5   0
GLENWOOD........................  46  68  36  74 /  10  10   0   0
CHAMA...........................  36  50  29  56 /  30  30  10   0
LOS ALAMOS......................  40  61  32  63 /  40  20   5   0
PECOS...........................  41  59  35  65 /  40  20   5   0
CERRO/QUESTA....................  38  57  30  59 /  30  30  10   0
RED RIVER.......................  34  48  27  52 /  30  40  10   0
ANGEL FIRE......................  35  52  28  55 /  30  20  10   0
TAOS............................  38  58  30  60 /  30  30  10   0
ESPANOLA........................  42  66  37  69 /  30  20  10   0
SANTA FE........................  43  61  36  65 /  30  20   5   0
SANTA FE AIRPORT................  44  64  36  67 /  30  10   5   0
ALBUQUERQUE FOOTHILLS...........  48  67  41  70 /  20  10   0   0
ALBUQUERQUE HEIGHTS.............  50  68  43  71 /  10  10   0   0
ALBUQUERQUE VALLEY..............  45  69  36  72 /  10  10   0   0
ALBUQUERQUE WEST MESA...........  47  68  40  71 /  10  10   0   0
LOS LUNAS.......................  47  70  41  73 /  10   5   0   0
RIO RANCHO......................  47  67  41  71 /  10  10   0   0
SOCORRO.........................  46  71  38  73 /  10   5   0   0
SANDIA PARK/CEDAR CREST.........  38  60  31  63 /  20  10   0   0
MORIARTY/ESTANCIA...............  42  64  34  68 /  20  10   5   0
CLINES CORNERS..................  43  63  33  64 /  20  10   5   0
GRAN QUIVIRA....................  44  65  36  68 /  20  10   0   0
CARRIZOZO.......................  49  69  42  70 /  20  10   0   0
RUIDOSO.........................  46  61  35  65 /  30  10   0   0
CAPULIN.........................  42  58  28  63 /  20  40  20   0
RATON...........................  42  60  29  65 /  20  30  20   0
LAS VEGAS.......................  43  61  32  65 /  30  10  10   0
CLAYTON.........................  48  64  35  63 /  20  20  20   0
ROY.............................  46  62  36  64 /  20  10  10   0
CONCHAS.........................  50  71  39  70 /  20  10  10   0
SANTA ROSA......................  48  71  38  71 /  20  10   5   0
TUCUMCARI.......................  51  75  38  72 /  30  10  10   5
CLOVIS..........................  51  75  40  69 /  50  10  10   5
PORTALES........................  52  77  41  70 /  60  10  10   5
FORT SUMNER.....................  49  73  40  73 /  20  10   5   0
ROSWELL.........................  53  80  47  77 /  50   5   5   0
PICACHO.........................  50  74  43  74 /  20  10   0   0
ELK.............................  47  68  41  68 /  30  10   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17
Hazardous weather outlook, Oct 7, 2:47 PM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT WED OCT 7 2009

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
247 PM MDT WED OCT 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER THE SOUTHEAST PLAINS
OF NEW MEXICO DURING THE OVERNIGHT HOURS. SMALL HAIL AND WIND GUSTS
UP TO 50 MPH MAY OCCUR FROM THE STRONGER ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 11:30 PM MDTAreal Flood AdvisoryABQChaves2 hr
Oct 8, 12:09 AM MDTAreal Flood AdvisoryABQRoosevelt111 min
Oct 8, 12:53 AM MDTFlash Flood WarningABQRoosevelt112 min

Nearby

Flash Flood Warnings in New Mexico, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.